# SDR SWAA2022082937361

- Difficulty date: August 1, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 48,870 hours, 27,337 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FLOOR PANEL # 241ADF CRACKED @ AFT O/B CORNER MKD DOT / [01] PERFORMED VISUAL AND TAP TEST INSPECTION ON FLOOR PANEL AND FOUND PANEL OUT OF LIMITS PER B737 NDTM 51-05-01;[02] RECIEVED NEW PANEL 241ADF P/N: 815A0044-1 PO# 1772343.;[03] VERIFIED STEPS #1 AND #2
